- CASE FILE
Crippling TINNITUS, a permanent "side effect" of 2009 Electronic Convulsion Therapy for major depression, 3xweek for 3months.
ABOUT THIS CASE FILE
I'm seeking help to reduce the loudness or cure my ringing Tinnitus in both ears since 2009 resulting from ECT treatments.
The "Eeeeee" ring leads to poor concentration and lack of sleep which over the last 10yrs is debilitating.
This medical issue impacts every second of every day of my life!
It feels like my head is a tire or balloon about to burst. Dizziness, light-headedness sometimes daily, and a few visiting Vertigo days every month
I feel some pain or discomfort from my ears leading to headaches and at times, painful migraines which accompany the ringing.
I have seen many medical professionals and they say there is no cure. I've tried 450mg Welbutrin for over 5yrs, there is no medication for tinnitus.
The only treatment or procedure is to add hearing aids. Which helps hearing loss but not the LOUDNESS of ringing.
Everyday I question of how much more I can take.
No one should have to live like this.